# SDR AALA980914

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT SIDE OF FRAME FS 1231 LONGER 30.  CUTOUT DAMAGE AND INSTALLED FRAME CUTOUT REPAIR PER SRM 53-03 FIG 32.  (M)
